# SDR IXXA20120518011O

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 75,960 hours, 26,637 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN TANK TRANSFERRED FUEL INTO CENTER TANK AT A RATE OF 200 KILOGRAMS PER MINUTE.  RETURNED TO STATION.  DEFUEL/REFUEL VALVES CHECKED GOOD.  R & R RT DEFUELING VALVE IAW AMM 28-26-01/401.  R & R CENTER RT DISCHARGE CK VALVE IAW AMM 28-22-05/401.  R & R RIGHT VENT CK VALVE IAW AMM 28-22-09/401. R & R RT SHUTOFF VALVE IAW AMM 28-21-02/401.  R & R RT SHUTOFF VALVE CONTROL UNIT IAW 28-21-12/401.  REMOVED, CLEANED, INSPECTED & INSTALLED MOTIVE FLOW & SCREEN VALVE IAW AMM 28-22-05/404, SCAVENGE JET PUMP IAW AMM 28-22-13/401, FLOAT OPERATED SHUTOFF VALVE IAW 28-22-10/401 & DRAIN CK VALVE IAW AMM 28-21-05/401.  OPS TESTED NORMAL IAW AMM 28-21-00/501.  FUEL MIGRATION CHECK COMPLIED WITH.  NONE NOTED.
